Feel like I can't breath and worst skipped heart beats. Told my dr said to keep taking it. Can hardly walk around can't breath
Linda if you're still having problems call your doctor again, But this is normal until the Lasix the water pill gets the excess water out of your system, and the Potassium is to replace that of what you loose in the water coming out of your system. You might try taking the Lasix in the am and the Potassium a few hours later that is the one that upsets the system many times like stomach. but if it continues to call your doctor again. Chuck1957
You probably are feeling yucky from the disease process and not these Meds.
He probably said to keep taking it because he has info that we dont.
Are these pills new to you?
Lasix is a necessary med to provide comfort. You heart was probably (I'm guessing here) irregular causing the ability to pump effectively which then causes fluid build-up in the extremities but worse... the lungs.
Lasix is not curing a disease but a comfort med and to decrease the acute course of an illness.
The Potassium has to be given with Lasix .
It replaces the Potassium that is being removed by the Lasix. Yes they do have side effects of fatigue.
You need to sit down and write your questions after reasearching the disease.
Mayo Clinic web site is good. You look up Atrial Fib and they explain it in section. One section are the questions you should ask the doctor on your next check-up regarding that illness.
Do NOT stop taking it or you will fill up with fluid! You need to call him tomorrow and tell him exactly how you are feeling. They appreciate phrases like "I can't do this or that because Im so short of breath that I can't breathe! This denotes a patient in deep distress, telling activities unable to do gives him a visual of how you are dedicating .
They need to set priorities of they will work 20 hours/day. It's our job to accurately describe our present situation. It's not the time to answer "Hi doctor, I'm feeling pretty good". You won't get an appt until there is a foot of snow on the ground ! Be persistent . The squeaky wheel gets the grease. Same applies here !
When I first started taking Lasix I started feeling terrible. I had a pain in my abdomen along with being sick to my stomach. I went back to my Dr and he did some lab work and found out that the dosage of potassium I was on was not near enough. They had to increase the amount of potassium to 80 meq a day from 10 meq.
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 2 answers
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Lasix - I have a moderate amount of fluid around my heart. I am healthy with a great blood pressure,
Posted 5 Apr 2015 • 1 answer
Posted 7 Jun 2016 • 1 answer
Posted 6 Jul 2016 • 0 answers